# SDR IPXA11570034

- Difficulty date: October 10, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 144N5023
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE AT STA 1015, RBL 24 CARGO TRACK I S CORRODED.  REMOVED CORROSION AND RESTORED FINISH IAW EA 111466 IR AND EO B757-531, 0-44836-A.
